Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from high ESR rate, no results of improvement. Suggestion?

hello sir my name is syed ali raza i want to ask some thing please give me a reply because this is very important for me and my mother is suffering from high ESR rate her last report of ESR is 62..she is 52 years old we conntact lot of doctor in pakistan but no result of improvement please give us a suggestion we all very thank full to you..
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
In any wasting diseases ESR is high but it is not always that your mother is having tuberculosis or any other wasting disease.
Go for x-ray chest and find out that is there any lesion in her lungs.
Consult Physician and get all necessary investigations done.
Give her high nourishing diet, fresh fruits and more green veggies.
After report doctor will start treatment accordingly.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor